# SDR IPXA2021060370111

- Difficulty date: May 20, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING FIXED L/E SPLICE/FORMER IS CRACKED AT STA. XOS. 639.REMOVED, FABRICATED AND REPLACED SPLICE/FORMER IAW DWG. ARB2931 AND SRM 51-33-01. (MINOR)
